# SDR AALA202504093095

- Difficulty date: March 31, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 19,862 hours, 5,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR CUTOUT LOWER SILL AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM SRM 53-41-14-300-001 REPAIR PRINCIPLE #4.
